Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Drug indused gastritis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   Hi
Doctor :   how can i help you?
User :   i have chest pain after i eat it started last night after i took some paracetoml with asprin in them with ipburfen as i has back pain and now my chest hurts hurts more after i have eaten
Doctor :   since when your are consuming paracetamol, aspirin and ibubrufen?
User :   the last two days
Doctor :   may i know your age?
User :   23
Doctor :   i think you have drug indused gastritis
User :   what is that
Doctor :   the drugs you are consuming for backpain can cause gastritis
User :   what do i need to do to get rid off the chest pain
Doctor :   you need to take them after food
User :   then will the pain go away
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor